Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

Midpoint methods for a Volterra integral equation with non-smooth solutions, “This paper has been withdrawn”

Authors and Affiliations

  • Ali Salimi shamloo ?Department of Mathematics, Islamic Azad University, Shabestar Branch, Iran
  • Mahtab Aliakbar Naeim Department of Mathematics, Islamic Azad University, Shabestar Branch, Shabestar, Iran

About this article

Abstract

This paper has been withdrawn.

 

References

[1] T. Diogo, J. Edwards, N.J. Ford, S. Thomas, "Numerical analysis of a singular equation", Appl. Math. Comput. 167 (2005) 372–382.

[2] T. Diogo, J.M. Ford, N.J. Ford, P. Lima, Non-integrable resolvent kernels for some convolution integral equations and applications to an equation with singular kernel, submitted for publication.

[3] T. Diogo, N.B. Franco, P. Lima, "High order product integration methods for a Volterra integral equation with logarithmic singular kernel", Commun. Pure Appl. Anal. 3 (2004) 217–235.

[4] W. Han, Existence,"uniqueness and smoothness results for second-kind Volterra equations with weakly singular kernels", J. Integral Equations Appl. 6 (1994) 365–384.

[5] P. Lima, T. Diogo, "An extrapolation method for a Volterra integral equation with weakly singular kernel", Appl. Numer. Math. 21 (1997) 131–148.

View more references (3)

[6] T. Tang, S. McKee, T. Diogo, Product integration methods for an integral equation with logarithmic singular kernel, Appl. Numer.Math. 9 (1992) 259–266.

[7] Teresa Diogoa, Neville J. Fordb, Pedro Limaa, Svilen Valtcheva "Numerical methods for a Volterra integral equation with non-smooth solutions", Journal of Computational and Applied Mathematics 189 (2006) 412 – 423

[8] K. Maleknejad, A. Salimi Shamloo, "Numerical solution of singular Volterra integral equations system of convolution type by using operational matrices", Applied Mathematics and Computation 195 (2008)500-505


How to Cite

Salimi shamloo, A., & Aliakbar Naeim, M. (2012). Midpoint methods for a Volterra integral equation with non-smooth solutions, “This paper has been withdrawn”. International Journal of Applied Mathematical Research, 1(2), 213-219. https://doi.org/10.14419/ijamr.v1i2.67